EconPapers    
Economics at your fingertips  
 

MAXIMIZING CIRCULAR TILES ON FRACTALS: A FIRST STEP TO OPTIMIZATION IN FRACTALS

Carmen Garcã A-Miguel () and JESÚS SAN MARTà N
Additional contact information
Carmen Garcã A-Miguel: Universidad Politécnica de Madrid, Spain
JESÚS SAN MARTà N: Universidad Politécnica de Madrid, Spain

FRACTALS (fractals), 2021, vol. 29, issue 06, 1-17

Abstract: Fractal covering with non-overlapping circular tiles follows a power law, when the circular tiles cover a preset mass of the fractal and their centers are chosen randomly and successively. Once the fractal has been saturated with the circular tiles, the tile size frequency distribution follows a parabolic fractal law. Distribution parameters are related and depend only on fractal dimension and fixed fractal mass of tiles. The distribution of the tiles can be used to optimize the allocation and/or exploitation of resources on fractals.

Keywords: Optimization in Fractals; Fractal Covering; Fractal Parabolic Distribution (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0218348X2150167X
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:fracta:v:29:y:2021:i:06:n:s0218348x2150167x

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0218348X2150167X

Access Statistics for this article

FRACTALS (fractals) is currently edited by Tara Taylor

More articles in FRACTALS (fractals) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:fracta:v:29:y:2021:i:06:n:s0218348x2150167x